Signed involutions avoiding 2-letter signed patterns

Dukes, W.M.B. and Mansour, Toufik (2007) Signed involutions avoiding 2-letter signed patterns. Annals of Combinatorics, 11 (3-4). pp. 387-403. ISSN 0218-0006

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

Let I n be the class of all signed involutions in the hyperoctahedral group Bn and let I n (T) be the set of involutions in I n which avoid a set T of signed patterns. In this paper, we complete a further case of the program initiated by Simion and Schmidt [6] by enumerating I n (T) for all signed permutations T⊆B2.